2019
Том 71
№ 8

All Issues

Nikolaychuk A. M.

Articles: 3
Article (Ukrainian)

Noether theory for a general boundary-value problem with Carleman shift and with conjugation in the class of generalized analytic functions

Mishnyakov N. T., Nikolaychuk A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 4. - pp. 441–447

Article (Ukrainian)

Stability of the Markushevich boundary value problem

Nikolaychuk A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 558–559

Article (Ukrainian)

Estimates for the partial indexes of the Riemann boundary-value problem

Nikolaychuk A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 6. - pp.